PL EN


Preferencje help
Widoczny [Schowaj] Abstrakt
Liczba wyników
2000 | 165 | 3 | 239-247
Tytuł artykułu

Universally Kuratowski–Ulam spaces

Warianty tytułu
Języki publikacji
EN
Abstrakty
EN
We introduce the notions of Kuratowski-Ulam pairs of topological spaces and universally Kuratowski-Ulam space. A pair (X,Y) of topological spaces is called a Kuratowski-Ulam pair if the Kuratowski-Ulam Theorem holds in X× Y. A space Y is called a universally Kuratowski-Ulam (uK-U) space if (X,Y) is a Kuratowski-Ulam pair for every space X. Obviously, every meager in itself space is uK-U. Moreover, it is known that every space with a countable π-basis is uK-U. We prove the following:
 • every dyadic space (in fact, any continuous image of any product of separable metrizable spaces) is uK-U (so there are uK-U Baire spaces which do not have countable π-bases);
 • every Baire uK-U space is ccc.
Rocznik
Tom
165
Numer
3
Strony
239-247
Opis fizyczny
Daty
wydano
2000
otrzymano
1999-12-06
poprawiono
2000-06-19
Twórcy
  • Mathematics Department, University of Essex, Colchester CO4 3SQ, England, fremdh@essex.ac.uk
Bibliografia
  • [AL] R. Anantharaman and J. P. Lee, Planar sets whose complements do not contain a dense set of lines, Real Anal. Exchange 11 (1985-86), 168-179.
  • [RE] R. Engelking, General Topology, PWN, Warszawa, 1976.
  • [FG] D. H. Fremlin and S. Grekas, Products of completion regular measures, Fund. Math. 147 (1995), 27-37.
  • [DF] D. H. Fremlin, Universally Kuratowski-Ulam spaces, preprint.
  • [HMC] R. C. Haworth and R. C. McCoy, Baire spaces, Dissertationes Math. 141 (1977).
  • [AK] A. S. Kechris, Classical Descriptive Set Theory, Springer, Berlin, 1995.
  • [KK] K. Kuratowski, Topologie I, PWN, Warszawa, 1958.
  • [ŁR] G. Łabędzki and M. Repický, Hechler reals, J. Symbolic Logic 60 (1995), 444-458.
  • [JO] J. Oxtoby, Measure and Category, Springer, 1980.
  • [IR] I. Recław, Fubini properties for σ-centered σ-ideals, Topology Appl., to appear.
  • [FT] F. D. Tall, The density topology, Pacific Math. J. 62 (1976), 275-284.
  • [HS] H. Steinhaus, Sur les distances des points des ensembles de mesure positive, Fund. Math. 1 (1920), 99-104.
Typ dokumentu
Bibliografia
Identyfikatory
Identyfikator YADDA
bwmeta1.element.bwnjournal-article-fmv165i3p239bwm
JavaScript jest wyłączony w Twojej przeglądarce internetowej. Włącz go, a następnie odśwież stronę, aby móc w pełni z niej korzystać.